MAUDE Adverse Event Report: CERENOVUS, INC. CEREGLIDE; CATHETER, THROMBUS RETRIEVER CATHETER, PERCUTANEOUS, NEUROVASCULATURE

CERENOVUS, INC. CEREGLIDE; CATHETER, THROMBUS RETRIEVER CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number NIC71125C
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b )(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b: procode is nry/qjp section e1.Initial reporter phone: (b)(6).The complaint was submitted with a photograph of the device, which is pending further analysis.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 31395151 number, and no non-conformances related to the malfunction were identified.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, a 125cm cereglide 71 catheter (nic71125c, 31395151) was pushed at the access, till the very end touching the y adaptor.Probably due to the manipulation and contact to the access system the proximal ¿neck¿ of the cereglide shaft was broken and air was (would) enter the system while aspiration through a whole.They did not continue and changed the catheter to another competitive brand and continued successfully with the procedure, no significant delay, no additional risk, no harm happened to the patient.The physician admitted that he might should have used a longer cereglide to avoid irritation at the proximal neck, but he stated that this is unexpected that this would cause damage, since other aspiration catheters withstand this type of manipulation.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Updated sections on this med watch report: b4, g6, h2, h3, h6 and h11.Complaint conclusion: as reported by the field, a 125cm cereglide 71 catheter (nic71125c, 31395151) was pushed at the access, till the very end touching the y adaptor.Probably due to the manipulation and contact to the access system the proximal ¿neck¿ of the cereglide shaft was broken and air was (would) entering the system while aspiration through a hole.They did not continue and changed the catheter to another competitive brand and continued successfully with the procedure, no significant delay, no additional risk, no harm happened to the patient.The physician admitted that he might should have used a longer cereglide to avoid irritation at the proximal neck, but he stated that this is unexpected that this would cause damage, since other aspiration catheters withstand this type of manipulation.No additional information is available.One photo accompanied the complaint file.In the photo, the shaft of the cereglide catheter can be seen kinked next to the strain relief of the id band at the luer hub.No other damages are observed.A manufacturing record evaluation was performed for the finished device 31395151 number, and no non-conformances related to the malfunction were identified.The issue reported regarding the air leakage cannot be evaluated through a photo since a functional analysis is needed; however, the issue regarding the cracked condition on the catheter is confirmed based on the kinked condition observed on the photo.This investigation was performed based only on the photo provided.According to the information received the device was discarded and is not available for evaluation.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Updated sections on this med watch: b4, b5, g3, g6, h2, and h11.Section b5:.Additional event information received on 21-jan-2025 indicated that there was no possibility of air being injected into the patient.The device had not been re-shaped after removal from packaging.There was no difficulty attaching another device to the complaint device.The device was not advanced or withdrawn against resistance.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CEREGLIDE
Common Device Name
CATHETER, THROMBUS RETRIEVER CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21055922
Report Number3007628272-2025-00001
Device Sequence Number15642925
Product Code NRY
UDI-Device Identifier10886704085423
UDI-Public(01)10886704085423(17)270630(10)31395151
Combination Product (Y/N)N
Initial Reporter CountryHU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNIC71125C
Device Lot Number31395151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2024
Supplement Date Received by Manufacturer01/14/2025
01/21/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date01/15/2025
01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown